MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSGEER DUET
Medical Device Problem Codes Crack (1135); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the lack of information provided in the medwatch report, lumenis is unable to follow up on the reported event.No facility, device, or reporter information was provided with which to link this event to a customer.A lumenis clinical trainer reviewed the available information and concluded "the adverse event had been reported as 'superficial' without any blistering which implies there was no severe burn reported.From the sole description of the event and despite not receiving and incident report form and patient photos, it is most likely that pre or post care of the area had led to the reaction described.It is rated as a minor injury requiring non-surgical treatment as soothing got applied onto the concerned area." the device was reported to have been "cracked and taken out of service for repair".It is unclear which part was cracked and if it is related to the reported injury.Lumenis is reporting the event in response to the user submitted medwatch.Should additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received a user submitted medwatch report involving use of a lightsheer duet.The event description reads, "patient presented to dermatology clinic for elective laser hair removal to upper lip, chin, beard area, axilla, arm-elbow to hand, shoulder to elbow, and thighs to lower leg.Three (3) days post-procedure patient noted to have some bleeding and sloughing to upper lip.No underlying blisters noted.Patient areas appeared superficial and only occurred in a few areas.Patient educated to apply aquaphor to keep moisturized.Laser was calibrated and report was normal.Laser rep was called in and machine inspected.Equipment noted to be cracked.Laser taken out of service for repair.".

Brand Name
LIGHTSHEER DUET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692
IS  20692
MDR Report Key8655706
Report Number3004135191-2019-00069
Device Sequence Number16602109
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLIGHTSGEER DUET
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1